| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker service representative evaluated the customer's device and was unable to duplicate the reported issue.The device's batteries were replaced as a precaution.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.As a result, defibrillation would not be available, if needed.This issue is patient related; however, there was no adverse patient outcome reported.